# SDR UIEA2019012703035

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,728 hours, 20,913 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0267
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT IDG INOP. ( TRANSFER TO MDDR # 106390 IAW DDG 24-00-01-01- CAT B DUE DATE  28-JAN-19  LP 1040367-M3 REMOVED AND REPLACED RT IDG IAW AMM 24-11-01 PERFORMED OPS CHECK IAW AMM 24-11-00 OPS CHECK GOOD THIS CLEARED MDDR 106390. )
